# SDR SIMA20170415006

- Difficulty date: April 15, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 32,489 hours, 27,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564106001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 IS CORRODED AT LOWER GUIDE PLATE. FABRICATED AND INSTALLED REPAIR DOUBLER ON FRAME 65 AT LWR GUIDE PLATE IAW SRM 53-31-04, FIG 212, SHEET 2
